# SDR SCNA97139

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Component: Marathon
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PORTION OF DUAL LIGHTED EXIT SIGN, ON CEILING BETWEEN OVERWING EXITS, WAS FOUND INOPERATIVE.  REPLACED BATTERY PACK, EXIT SIGN TESTED GOOD PER B727 MM 33-50-71.
